# SDR GTIA2025092939103

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 41,470 hours, 18,968 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adr
- Part number: HG2030BE04
- Part serial: 56201635
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,354 hours, 3,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ADR 1 FAULT INCRUISE,  PREFORMED OPS TEST IAW AMM 34-13-00 OPS CHECK GOOD NO FAULT MSGS MOC 69661
